RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Theory Stoch. Process.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Theory Stoch. Process., 2010, Volume 16(32), Issue 2, Pages 1–4 (Mi thsp69)  

Inclusions for generators of evolution families and stochastic flows

S. V. Azarina

Voronezh State Technical University 14, Moskovsky Prosp., Voronezh 394026, Russia

Abstract: Some inclusions for generators of Feller evolution families are considered. The existence of solutions of these inclusions is proved with the use of stochastic flows having the same generators as the evolution families.

Keywords: Evolution family, inclusion, stochastic flow, generator, Markov process.

Funding Agency Grant Number
Russian Foundation for Basic Research 08-01-00155
The research is supported in part by RFBR Grant No. 08–01–00155.


Full text: PDF file (137 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: Primary 60H10; Secondary 47D07
Language:

Citation: S. V. Azarina, “Inclusions for generators of evolution families and stochastic flows”, Theory Stoch. Process., 16(32):2 (2010), 1–4

Citation in format AMSBIB
\Bibitem{Aza10}
\by S.~V.~Azarina
\paper Inclusions for generators of evolution families and stochastic flows
\jour Theory Stoch. Process.
\yr 2010
\vol 16(32)
\issue 2
\pages 1--4
\mathnet{http://mi.mathnet.ru/thsp69}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2777895}
\zmath{https://zbmath.org/?q=an:1249.60112}


Linking options:
  • http://mi.mathnet.ru/eng/thsp69
  • http://mi.mathnet.ru/eng/thsp/v16/i2/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Number of views:
    This page:47
    Full text:9
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019